# SDR UALA2008122206961

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,616 hours, 12,338 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT INOP DOOR 1R.  LOWER LEFT SIGN LIGHT.  FLOOR SIGN INOP UPPER SIGN WORKS NEEDS FURTHER TROUBLESHOOTING.  REPLACED LIGHT EXIT SIGN, NO HELP.  SUSPECT BAD POWER SUPPLY: M1552.  REPLACED ECT WIRING TO THE LIGHT. OP CHECKED OK.
